Table of Contents


A.K. Joardar, A.C. Paul
Jordan generalized triple derivations of prime Γ-rings
J. Math. Comput. Sci., 2 (2012), 1161-1169
PDF

Nassar H. Abdel-All, R. A. Hussien, Taha Youssef
Evolution of curves via the velocities of the moving frame
J. Math. Comput. Sci., 2 (2012), 1170-1185
PDF

Tridiv Jyoti Neog, Dusmanta Kumar Sut
Some new operations of fuzzy soft sets
J. Math. Comput. Sci., 2 (2012), 1186-1199
PDF

M.A. Hafiz, S.M.Bahgat
Modified of householder iterative method for solving nonlinear systems
J. Math. Comput. Sci., 2 (2012), 1200-1208
PDF

Jun Yang
Compact products of Toeplitz and Hankel operators on weighted Bergman space
J. Math. Comput. Sci., 2 (2012), 1209-1217
PDF

M. R. Zeen El-Deen
On the folding of groups
J. Math. Comput. Sci., 2 (2012), 1218-1232
PDF

S R Swamy
On univalent functions defined by a new generalized multipler differential operator
J. Math. Comput. Sci., 2 (2012), 1233-1240
PDF

I. Djellit, I. Boukemara, M.R. Ferchichi
Regular nonlinear dynamics of a piecewise map
J. Math. Comput. Sci., 2 (2012), 1241-1256
PDF

V. Yegnanarayanan, A Parthiban
Chromatic number of graphs with special distance sets-III
J. Math. Comput. Sci., 2 (2012), 1257-1268
PDF

Rauhi I. Elkhatib
On the symplectic group PSp(6, q), where q = 2^k
J. Math. Comput. Sci., 2 (2012), 1269-1292
PDF

Shazad Shawki Ahmed, Shokhan Ahmed Hama Salih
Numerical treatment of the most general linear Volterra Integro-Fractional Differential Equations with Caputo derivatives by quadrature methods
J. Math. Comput. Sci., 2 (2012), 1293-1311
PDF

V. D. Sharma, S. A. Khapre
Analyticity of the generalized two-dimensional fractional cosine transform
J. Math. Comput. Sci., 2 (2012), 1312-1318
PDF

Hongxia Li
The spin number of homotopy E(2n) surfaces under the action of Z_p
J. Math. Comput. Sci., 2 (2012), 1319-1327
PDF

G. N. Miliaras
Weak types of compactness
J. Math. Comput. Sci., 2 (2012), 1328-1334
PDF

Karwan H.F Jwamer, Aryan Ali. M
Estimation of eigen functions to the new type of spectral problem
J. Math. Comput. Sci., 2 (2012), 1335-1352
PDF

Shengjun Li, Zonghu Xiu, Li Liang
Positive solutions for nonlinear singular second order Neumann boundary value problems
J. Math. Comput. Sci., 2 (2012), 1353-1362
PDF

Abbas Y. Al-Bayati, Omar M. Al-Shaher
Scaled search directions for nonlinear conjugate gradient methods
J. Math. Comput. Sci., 2 (2012), 1363-1376
PDF

S.N. Mishra, Rajendra Pant
Fixed points of cyclic weak contractions in metric spaces
J. Math. Comput. Sci., 2 (2012), 1377-1386
PDF

Evren Ergun, Mustafa Caliskan
Ruled surface pair generated by a curve and its natural lift in R^3
J. Math. Comput. Sci., 2 (2012), 1387-1400
PDF

Anil Kumar V, Parameswaran Ashok Nair
A class of Cayley digraph structures induced by loops
J. Math. Comput. Sci., 2 (2012), 1401-1416
PDF

Hongwei Fu, Juan Xu
Link between Wronskian conditions and Grammian conditions
J. Math. Comput. Sci., 2 (2012), 1417-1424
PDF

Sharmistha Bhattacharya Halder
Some results on if generalized minimal ∧ set
J. Math. Comput. Sci., 2 (2012), 1425-1435
PDF

S. K. Vaidya, C. M. Barasara
Edge product cordial labeling of graphs
J. Math. Comput. Sci., 2 (2012), 1436-1450
PDF

V. Yegnanarayanan
The chromatic number of generalized Fibonacci prime distance graph
J. Math. Comput. Sci., 2 (2012), 1451-1463
PDF

Rahul Tiwari, D.P. Shukla
Coincidence points and common fixed points in cone Banach spaces
J. Math. Comput. Sci., 2 (2012), 1464-1474
PDF

Hana Srour Abdel-Salam, Kamel Al-Khaled
Variational iteration method for solving optimization problems
J. Math. Comput. Sci., 2 (2012), 1475-1497
PDF

Mehdi Amiri-Aref, Omid Keramatlu
Multi-commodity capacitated multi-facility Weber problem with probabilistic customer locations
J. Math. Comput. Sci., 2 (2012), 1498-1511
PDF

M. A. Hafiz, Mohamed S. M. Bahgat
Extended and modified Halley’s iterative method for solving nonlinear systems
J. Math. Comput. Sci., 2 (2012), 1512-1521
PDF

V. Yegnanarayanan
Some interesting applications of graph labellings
J. Math. Comput. Sci., 2 (2012), 1522-1531
PDF

Adarsh Kumar, Mohd. Sadiq Khan, Keshav Prasad Yadav
Parameter Augmentation for Some Basic Hypergeometric Series Identities.
J. Math. Comput. Sci., 2 (2012), 1532-1538
PDF



 

Copyright ©2022 JMCS